# SDR ASAA2023101545683

- Difficulty date: October 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 2,039 hours, 600 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT LEFT CENTER TANK PUMP LOW PRESSURE LIGHT ILLUMINATED WITH 1500 LBS REMAINING IN CTR TANK. GROUNDED - YES. (RESOLVED ON W/O: 1973881 TASKCARD: N/R-00001 ) REVERSED MEL PROCEDURE AND CLOSED 1 EA C/B PERFORMED IFIM 28-22-00-810-820 TRANSFERED FUEL TO AND FROM CENTER TANK. NO FAULTS NOTED. NO HISTORY EVER. THIS TASK CLEARS MEL 28-22-02A SEAMC ASHRAF NOTIFED PLACARDS REMOVED.
